# SDR UALA2010080202786

- Difficulty date: July 30, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N584UA
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 57,002 hours, 19,904 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: FU305
- Condition: Faulty
- Location: Power Supply
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT L568, BS 1368, WL 180 AND LBL 62 IS INOPERATIVE. REMOVED AND REPLACED FUSE ON EMERGENCY POWER SUPPLY. OPS CHECK GOOD ON NON ROUTINE 2198N00023.
